MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZB 12/14 COCR HD 32MM X +7; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ZB 12/14 COCR HD 32MM X +7; PROSTHESIS, HIP
Catalog Number 802203204
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - head.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 2 months later due to dislocation.It was reported that no further information is available.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were update/corrected: updated: d4; g3; h2; h3; h4; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZB 12/14 COCR HD 32MM X +7
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23346182
Report Number0001822565-2025-03800
Device Sequence Number15817995
Product Code LPH
UDI-Device Identifier00889024498853
UDI-Public(01)00889024498853(17)301130(10)3047431
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number802203204
Device Lot Number3047431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown